Addiction: Substance Abuse Community
snorting pills and a knot in throat
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

snorting pills and a knot in throat

My friend has a knot in their throat, and is curious if it could be caused from snorting pills?? I have no idea what to tell them... but as long as they snort a pill and have drainage, the knot doesnt bother them, but if they havent snorted one, they are comparing the pain to that of strep throat... Anyone have any idea what could cause this?
Related Discussions
7 Comments Post a Comment
Blank
401095_tn?1351395370
ur friend really needs to c a dr about this
Blank
Avatar_m_tn
he wont go... he is afraid its cancerous, or that they can trace it back to his durg use...I've tried to tell him he should go but he wont listen to me
Blank
199177_tn?1332183097
The doctor is going to be the only way to know what is going On. There is no one here that is going to be able to aswer that we are not doctors and thats what he needs.
Blank
Avatar_m_tn
Sounds like that is mighty inflamed to me.......could possibly also be ulcerated....this isnt any kind of game here, ya know?  And if he is 18 HIPPA regs wont let anyone know whats going on......but you have to be alive for the HIPPA to apply......systemic infections kill....
Blank
Avatar_f_tn
I believe it could be but of course I am not a doctor.  When I snorted pills I had a red, inflamed and irritated sore throat.  Also what kind of pills is he snorting?  If there are a lot of additives it could be making it worse.
Blank
401095_tn?1351395370
yey...and snorting can cause sinus infections too...the nose rim gets all crusty if he is snorting often so the throat would as well..he needs to be seen and stop snorting immediately..certain drugs can break thru the mucosa eventually and cause actual hols between the 2 nares/nostrils..would be bad if his esophagus has worn away and connected to his trachea...see a dr asap
Blank
Avatar_n_tn
the person i live with has been snorting all kinds of opiates for years.  he started having throat problems, difficulty swallowing, pain, lots of spitting, then what appeared to be gigantic swollen lymph nodes.  It's not swollen lymphs.  He was diagnosed w/ small cell cancer of the throat.  A type of aggressive cancer usually associated with the lungs.  Theres no way that all those years of that caustic dripping of drugs down his throat didn't contribute to this cancer. He smokes, and it seems the cancer manifested where his cells were already chemically compromised.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
480448_tn?1397235344
Blank
nursegirl6572
PA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
5347058_tn?1381192026
Blank
ariley13
Boston, MA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ